# SDR MWEA00808

- Difficulty date: September 15, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 70,348 hours, 60,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 591214425
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LEFT WING LOWER SURFACE SKIN JUST FORWARD OF INBOARD BUTT DOOR HAD .50 INCH CRACK.  MAINTENANCE REMOVED AND REPLACED SKIN.  (X)
